# SDR USAA20090727BB119

- Difficulty date: July 27, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Engine: Rroyce RB211535E4
- System (JASC): 4990 · APU Oil System
- Part: Plenum
- Condition: Damaged
- Location: Oil Cooler Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 1018.  F/A REPORTED ODOR IN CABIN ACCOMPANIED BY HAZE, POSSIBLE AIR CONTAMINATION, IN CRUISE & DESCENT.  NO CONTAMINATION OR ODOR NOTICED IN COCKPIT.  LANDED WITHOUT FURTHER INCIDENT.  ACFT INSPECTED & RELEASED FOR A MX FLT.  APPROX 2 HOURS INTO FLT, 2L LAV SMOKE DETECTOR CAME ON, ALONG WITH SLIGHT ODOR IN VICINITY OF 2L LAV.  SMOKE DETECTOR WENT OUT AFTER FEW MINUTES, & SMOKE CLEARED.  REPEATED 3 TO 4 TIMES.  TURNED OFF LT PACK & RT PACK FOR AWHILE.  NO AFFECT ON SMOKY ODOR.  FLT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.  FOUND APU OIL COOLING FAN PLENUM TO HAVE DAMAGE.    PERFORMED REMOVAL OF OIL CONTAMINATION FROM THE AC & PNEUMATIC SYS TASK, USING BOTH ENGINES & HUFFER. REPLACED APU COOLING FAN ASSY.
